Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Small child, suffering from cough. Taking biaxin, no relief. Continue medication?

Hello, my 5 year old started coughing 5 days ago. Have had many sleepless nights. Saw a physician on 3 days ago. He has been put on Biaxin 125 mg. He is on day 3 of the medication . Still suffers from a persistent cough and difficulty sleeping for more than 2 hours at a time. He is suppose to take Biaxin for 3 more days but I haven t seen much of a change in the cough. Do we continue with Biaxin or seek further treatment?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, usually if the infective organism is sensitive to the antibiotics prescribed you will see some response by 24-48 hrs.So if you do not see any improvement then probably he is infected with a strain resistant to this particular antibiotic and you may need to change the medication. Please consult your doctor for a change in treatment. Take care.
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor